# SDR VNAA2014020400002

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 23,829 hours, 23,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSPECTED, R & R EMERGENCY LIGHT POWER STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
